# SDR UHLA201507080551

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 29,095 hours, 24,366 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/O'S YOKE CHART HOLDER LIGHTS BEGAN SMOKING IN FLIGHT.  THE CREW MADE AN UNEVENTFUL LANDING AND MAINTENANCE REMOVED THE CHART HOLDER AND SECURED THE CONNECTOR.  MAINTENANCE LATER REPLACED THE CHART HOLDER AND NO FURTHER DISCREPANCIES HAVE BEEN NOTED.
